Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-10  
 Basket 
Group actions on spheres with rank one isotropy
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2016
Title of Journal: Transactions of the American Mathematical Society
Volume: 368
Issue / Number: 8
Start Page: 5951
End Page: 5977
Document Type: Article
ID: 722541.0
 
Full text / Content available
Recognizing products of surfaces and simply connected 4-manifolds
Authors: Hambleton, Ian; Kreck, Matthias
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Proceedings of the American Mathematical Society
Volume: 143
Issue / Number: 5
Start Page: 2253
End Page: 2262
Document Type: Article
ID: 709046.0
 
Full text / Content available
Finite group actions on Kervaire manifolds
Authors: Crowley, Diarmuid; Hambleton, Ian
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: Advances in Mathematics
Volume: 283
Start Page: 88
End Page: 129
Document Type: Article
ID: 717664.0
 
Full text / Content available
Homotopy representations over the orbit category
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2014
Title of Journal: Homology, Homotopy and Applications
Volume: 16
Issue / Number: 2
Start Page: 345
End Page: 369
Document Type: Article
ID: 709047.0
 
Full text / Content available
On certain 5-manifolds with fundamental group of order 2
Authors: Hambleton, Ian; Su, Yang
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: The Quarterly Journal of Mathematics
Volume: 64
Issue / Number: 1
Start Page: 149
End Page: 175
Document Type: Article
ID: 681814.0
 
Full text / Content available
Surgery obstructions on closed manifolds and the inertia subgroup
Authors: Hambleton, Ian
Date of Publication (YYYY-MM-DD): 2012
Title of Journal: Forum Mathematicum
Volume: 24
Issue / Number: 5
Start Page: 911
End Page: 929
Document Type: Article
ID: 631113.0
 
Full text / Content available
A remark about dihedral group actions on spheres
Authors: Hambleton, Ian
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Bulletin of the London Mathematical Society
Volume: 43
Issue / Number: 1
Start Page: 75
End Page: 78
Document Type: Article
ID: 546485.0
 
Full text / Content available
Conjugation spaces and 4-manifolds
Authors: Hambleton, Ian; Hausmann, Jean-Claude
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Mathematische Zeitschrift
Volume: 269
Issue / Number: 1-2
Start Page: 521
End Page: 541
Document Type: Article
ID: 573573.0
 
Full text / Content available
Coarse geometry and P. A. Smith theory
Authors: Hambleton, Ian; Savin, Lucian
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Homology, Homotopy and Applications
Volume: 13
Issue / Number: 2
Start Page: 73
End Page: 102
Document Type: Article
ID: 587851.0
 
Full text / Content available
Acyclic chain complexes over the orbit category
Authors: Hambleton, Ian; Yalcin, Ergün
Date of Publication (YYYY-MM-DD): 2010
Title of Journal: Münster Journal of Mathematics
Volume: 3
Start Page: 145
End Page: 162
Document Type: Article
ID: 530230.0
 
Full text / Content available
Entries: 1-10  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.